# SDR DHL2004801529

- Difficulty date: September 7, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 TRACK LUGS WORN, STA 319.000.  CUT OUT DAMAGED SECTION AND FABRICATED NEW TRACK PLUG (S2772660) IAW DC8 SRM 53-2-3 PG 17-19.  CLEANED, TREATED AND PRIMED AREA AND NEW TRACK PLUG IAW DC8 SRM 51-1-8B.  INSTALLED NEW CHANNEL AND TRACK PLUG IAW DC8 SRM 53-2-3 PG 17-19, DC8 SRM 51-3-0 PG 1-2.
